Paramol Caplets x 24

Paramol Caplets x 24

Pain Relief

£6.39

2 % OFF RRP £ 6.49

ESTIMATED DELIVERY : Thursday 31st Dec - Standard Postage

Order Within : 0

Description

Paramol Tablets are for the short term treatment of acute moderate pain which is not relieved paracetamol, ibuprofen and aspirin alone. Paramol is suitable for symptoms such as: Headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia. It is important not to take Paramol for more than three days as it can cause addiction and in cases such as a headache, make them worse. Ingredients: Paracetamol 500mg and dihydrocodeine tartrate 7.64mg Dose: For adults and children over 12 years: One or two Paramol tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period.

Estimated Delivery

Order in the next:

0

Recieve your order on the following days:

Thursday 31st Dec - Standard Postage

By Wednesday 30th December with Royal Mail Special Delivery.

Disclaimer - Our delivery estimator does not take bank holidays into consideration, so your delivery may be delayed if it falls within a bank holiday period.

CUSTOMER REVIEWS

Registered pharmacy

We’re a safe and
regulated service.

If you find exact treatment cheaper elsewhere, we will refund the difference.

100% discreet packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.

Free Delivery On All Prescription Orders